# SDR SWAA020914

- Difficulty date: May 1, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 70,780 hours, 55,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6574550
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND BOTH AFT CABIN DOOR EMERGENCY EVAC SLIDE LIGHTS INOP.  REMOVED AND REPLACED SLIDE LIGHT BATTERY PER MM.
